zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A numerical method for solving boundary value problems for fractional differential equations. (English) Zbl 1243.65095
Summary: A numerical scheme, based on the Haar wavelet operational matrices of integration for solving linear two-point and multi-point boundary value problems for fractional differential equations is presented. The operational matrices are utilized to reduce the fractional differential equation to system of algebraic equations. Numerical examples are provided to demonstrate the accuracy and efficiency and simplicity of the method.
65L10Boundary value problems for ODE (numerical methods)
34A08Fractional differential equations
45J05Integro-ordinary differential equations
[1]Duarte, F. B. M.; Machado, J. A. Tenreiro: Chaotic phenomena and fractional-order dynamics in the trajectory control of redundant manipulators, Nonlinear dyn. 29, 342-362 (2002) · Zbl 1027.70011 · doi:10.1023/A:1016559314798
[2]Agrawal, O. P.: A general formulation and solution scheme for fractional optimal control problems, Nonlinear dyn. 38, 323-337 (2004) · Zbl 1121.70019 · doi:10.1007/s11071-004-3764-6
[3]Engheta, N.: On fractional calculus and fractional multipoles in electromagnetism, IEEE T. Antenn. propag. 44, 554-566 (1996) · Zbl 0944.78506 · doi:10.1109/8.489308
[4]Magin, R. L.: Fractional calculus models of complex dynamics in biological tissues, Comput. math. Appl. 59, 1586-1593 (2010) · Zbl 1189.92007 · doi:10.1016/j.camwa.2009.08.039
[5]Kulish, V. V.; Lage, José L.: Application of fractional calculus to fluid mechanics, J. fluids eng. 124 (2002)
[6]Oldham, K. B.: Fractional differential equations in electrochemistry, Adv. eng. Soft. 41, 9-12 (2010) · Zbl 1177.78041 · doi:10.1016/j.advengsoft.2008.12.012
[7]Gafiychuk, V.; Datsko, B.; Meleshko, V.: Mathematical modeling of time fractional reaction diffusion systems, J. comput. Appl. math. 220, 215-225 (2008) · Zbl 1152.45008 · doi:10.1016/j.cam.2007.08.011
[8]Lederman, C.; Roquejoffre, J-M; Wolanski, N.: Mathematical justification of a nonlinear integrodifferential equation for the propagation of spherical flames, Ann. di mate. 183, 173-239 (2004) · Zbl 1096.80005 · doi:10.1007/s10231-003-0085-1
[9]Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997)
[10]Meral, F. C.; Royston, T. J.; Magin, R.: Fractional calculus in viscoelasticity: an experimental study, Commun. nonl. Sci. num. Sim. 15, 939-945 (2010) · Zbl 1221.74012 · doi:10.1016/j.cnsns.2009.05.004
[11]Daftardar-Gejji, V.; Jafari, H.: Solving a multi-order fractional differential equation using Adomian decomposition, Appl. math. Comput. 189, 541-548 (2007) · Zbl 1122.65411 · doi:10.1016/j.amc.2006.11.129
[12]Abdulaziz, O.; Hashim, I.; Momani, S.: Solving systems of fractional differential equations by homotopy-perturbation method, Phys. lett. A 372, 451-459 (2008) · Zbl 1217.81080 · doi:10.1016/j.physleta.2007.07.059
[13]Hashim, I.; Abdulaziz, O.; Momani, S.: Homotopy analysis method for fractional ivps, Commun. nonlinear sci. Numer. simul. 14, 674-684 (2009) · Zbl 1221.65277 · doi:10.1016/j.cnsns.2007.09.014
[14]Wu, G.; Lee, E. W. M.: Fractional variational iteration method and its application, Phys. lett. A 374, 2506-2509 (2010)
[15]Odibat, Z.; Momani, S.; Erturk, V. Suat: Generalized differential transform method: application to differential equations of fractional order, Appl. math. Comput. 197, 467-477 (2008) · Zbl 1141.65092 · doi:10.1016/j.amc.2007.07.068
[16]Zhang, Y.: A finite difference method for fractional partial differential equation, Appl. math. Comput. 215, 524-529 (2009) · Zbl 1177.65198 · doi:10.1016/j.amc.2009.05.018
[17]Lubich, C.: Fractional linear multistep methods for Abel – Volterra integral equations of the second kind, Math. comput. 45, 463469 (1985) · Zbl 0584.65090 · doi:10.2307/2008136
[18]Diethelm, K.; Walz, G.: Numerical solution of fractional order differential equations by extrapolation, Numer. algor. 16, 231253 (1997) · Zbl 0926.65070 · doi:10.1023/A:1019147432240
[19]Diethelm, K.; Ford, N. J.; Freed, A. D.: A predictor-corrector approach for the numerical solution of fractional differential equations, Nonlinear dyn. 29, 3-22 (2002) · Zbl 1009.65049 · doi:10.1023/A:1016592219341
[20]B. Ahmad, Juan J. Nieto, Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations, Abstr. Appl. Anal., vol. 2009, Article ID 494720, pages 9 lt;doi:10.1155/2009/494720gt;. · Zbl 1186.34009 · doi:10.1155/2009/494720
[21]Shuqin, Z.: Existence of solution for boundary value problem of fractional order, Acta math. Sci. 26, 220-228 (2006) · Zbl 1106.34010 · doi:10.1016/S0252-9602(06)60044-1
[22]Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem, Nonlinear anal. 72, 916-924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[23]Chen, C.; Hsiao, C.: Haar wavelet method for solving lumped and distributed-parameter systems, IEE P. -contr. Theor. appl. 144, 8794 (1997) · Zbl 0880.93014 · doi:10.1049/ip-cta:19970702
[24]Yousefi, Sohrab Ali: Legendre wavelets method for solving differential equations of laneemden type, Appl. math. Comput. 181, 417-1422 (2006) · Zbl 1105.65080 · doi:10.1016/j.amc.2006.02.031
[25]Zheng, Xiaoyang; Yang, Xiaofan: Techniques for solving integral and differential equations by Legendre wavelets, Int. J. Syst. sci. 40, 1127-1137 (2009)
[26]Razzaghi, M.; Yousefi, S.: The Legendre wavelets operational matrix of integration, Int. J. Syst. sci. 32, 495-502 (2001) · Zbl 1006.65151 · doi:10.1080/002077201300080910
[27]Khellat, F.; Yousefi, S. A.: The linear Legendre mother wavelets operational matrix of integration and its application, J. franklin inst. 343, 181-190 (2006) · Zbl 1127.65105 · doi:10.1016/j.jfranklin.2005.11.002
[28]Kajani, M. Tavassoli; Vencheh, A. Hadi; Ghasemi, M.: The Chebyshev wavelets operational matrix of integration and product operation, Int. J. Comput. math. 86, 1118-1125 (2009) · Zbl 1169.65072 · doi:10.1080/00207160701736236
[29]Babolian, E.; Fattahzadeh, F.: Numerical solution of differential equations by using Chebyshev wavelet operational matrix of integration, Appl. math. Comput. 188, 417-426 (2007) · Zbl 1117.65178 · doi:10.1016/j.amc.2006.10.008
[30]Paraskevopoulos, P. N.; Sparis, P. D.; Mouroutsos, S. G.: The Fourier series operational matrix of integration, Int. J. Syst. sci. 16, 171-176 (1985) · Zbl 0558.44004 · doi:10.1080/00207728508926663
[31]Razzaghi, M.; Yousefi, S.: Sine-cosine wavelets operational matrix of integration and its applications in the calculus of variations, Int. J. Syst. sci. 33, 805-810 (2002) · Zbl 1012.65063 · doi:10.1080/00207720210161768
[32]Kajani, M. T.; Ghasemi, M.; Babolian, E.: Comparison between the homotopy perturbation method and the sine – cosine wavelet method for solving linear integro-differential equations, Comput. math. Appl. 54, 1162-1168 (2007) · Zbl 1141.65397 · doi:10.1016/j.camwa.2006.12.062
[33]Maleknejad, K.; Shahrezaee, M.; Khatami, H.: Numerical solution of integral equations system of the second kind by block-pulse functions, Appl. math. Comput. 166, 15-24 (2005) · Zbl 1073.65149 · doi:10.1016/j.amc.2004.04.118
[34]Saadatmandi, A.; Dehghan, M.: A new operational matrix for solving fractional-order differential equations, Comput. math. Appl. 59, 1326-1336 (2010) · Zbl 1189.65151 · doi:10.1016/j.camwa.2009.07.006
[35]Li, Yuanlu: Solving a nonlinear fractional differential equation using Chebyshev wavelets, Commun. nonlinear sci. Numer. sim. 15, 2284-2292 (2010) · Zbl 1222.65087 · doi:10.1016/j.cnsns.2009.09.020
[36]Saeedi, H.; Moghadam, M. Mohseni; Mollahasani, N.; Chuev, G. N.: A CAS wavelet method for solving nonlinear Fredholm integro-differential equations of fractional order, Commun. nonlinear sci. Numer. sim. 16, 1154-1163 (2011) · Zbl 1221.65354 · doi:10.1016/j.cnsns.2010.05.036
[37]Saeedi, H.; Moghadam, M. Mohseni: Numerical solution of nonlinear Volterra integro-differential equations of arbitrary order by CAS wavelets, Appl. math. Comput. 16, 1216-1226 (2011) · Zbl 1221.65140 · doi:10.1016/j.cnsns.2010.07.017
[38]Lepik, Ü.: Solving fractional integral equations by the Haar wavelet method, Appl. math. Comput. 214, 468-478 (2009) · Zbl 1170.65106 · doi:10.1016/j.amc.2009.04.015
[39]Podlubny, I.: Fractional differential equations, (1999)
[40]Babolian, E.; Shahsavaran, A.: Numerical solution of nonlinear Fredholm integral equations of the second kind using Haar wavelets, J. comput. Appl. math. 225, 87-95 (2009) · Zbl 1159.65102 · doi:10.1016/j.cam.2008.07.003
[41]Resnikoff, H. L.: Wavelet analysis and the scalable structure of information, (1998)
[42]Kilicman, A.; Zhour, Z. A. A. Al: Kronecker operational matrices for fractional calculus and some applications, Appl. math. Comput. 187, 250-265 (2007) · Zbl 1123.65063 · doi:10.1016/j.amc.2006.08.122
[43]Li, Yuanlu; Zhao, Weiwei: Haar wavelet operational matrix of fractional order integration and its applications in solving the fractional order differential equations, Appl. math. Comput. 216, 2276-2285 (2010) · Zbl 1193.65114 · doi:10.1016/j.amc.2010.03.063
[44]Wang, Y.; Song, H.; Li, D.: Solving two-point boundary value problems using combined homotopy perturbation method and greens function method, Appl. math. Comput. 212, 366-376 (2009) · Zbl 1166.65362 · doi:10.1016/j.amc.2009.02.036
[45]Pálfalvi, Attila: Efficient solution of a vibration equation involving fractional derivatives, Int. J. Non-linear mech. 45, 169-175 (2010)
[46]Bagley, R. L.; Torvik, P. J.: On the appearance of the fractional derivative in the behavior of real materials, ASME J. Appl. mech. 51, 294298 (1984) · Zbl 1203.74022 · doi:10.1115/1.3167615
[47]Ray, S. Saha; Bera, R. K.: Analytical solution of the bagley – torvik equation by Adomian decomposition method, Appl. math. Comput. 168, 398-410 (2005) · Zbl 1109.65072 · doi:10.1016/j.amc.2004.09.006
[48]Diethelm, K.; Ford, N. J.: Numerical solution of the bagley – torvik equation, Bit 42, 490-507 (2002) · Zbl 1035.65067
[49]Diethelm, K.; Ford, N. J.; Freed, A. D.: A predictor corrector approach for the numerical solution of fractional differential equation, Nonlinear dyn. 29, 3-22 (2002) · Zbl 1009.65049 · doi:10.1023/A:1016592219341
[50]Wang, Z. H.; Wang, X.: General solution of the bagley – torvik equation with fractional-order derivative, Commun. nonlinear. Sci. numer. Simul. 15, 1279-1285 (2010) · Zbl 1221.34020 · doi:10.1016/j.cnsns.2009.05.069
[51]Li, Xian-Fang: Approximate solution of linear ordinary differential equations with variable coefficients, Math. comput. Simul. 75, 113-125 (2007) · Zbl 1119.65061 · doi:10.1016/j.matcom.2006.09.006
[52]Mujeeb ur Rehman, Rahmat Ali Khan, Numerical solutions to a class of partial fractional differential equations, submitted for publication.
[53]Mujeeb ur Rehman, Numerical solutions to initial and boundary value problems for fractional partial differential equations with variable coefficients, submitted for publication.